View Single Post
Old 02-28-2009, 10:12 PM   #2
twilight
Member
 
twilight's Avatar
 
Join Date: Feb 2009
Location: Delaware
Posts: 52

S/C/G: 198/190/150

Default

I gained a LOT of weight while on Paxil about 10 years ago. Had to go off the meds to lose it. Last year my anxiety got a bit out of control, so I'm on Cymbalta now. I haven't gained weight from this... (I have 40 lbs to lose from gaining 5 lbs per year, but can't blame it on the medicine!).

I just take a very low dose of Cymbalta, since I don't suffer with depression, but have anxiety & the same meds are used.

I have a friend on a low dose of Effexor who also has not gained weight, this is considered the "sister" drug to Cymbalta.

My suggestion... pay attention to any nausea you get from your medicine (since eating may help it & cause weight gain), and careful attention to your appetite. With the Paxil I would be heading to bed late at night, feeling ready for a big plate of food!

Good luck!
twilight is offline   Reply With Quote